# SDR CALA2019010600034

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 85,001 hours, 8,206 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER MAIN EICAS STATUS MAIN BATTERY CHARGER FAILURE. REPLACED APU BATTERY CHARGER. OPS CHECK GOOD. REF AMM 24-31-06-401. ROTABLE PARTS CHANGE WAS INDICATED - TT 1355130 SN OFF 1252 CHARGER, BATTERY OFF 25-2431-9-0002 1252 ON 25-2431-9-0002 1240 WAS NOT APU CHARGER PART CHANGED WAS MAIN BATTERY CHARGER.
